# SDR AALA201611309018

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4287
- Condition: Leaking
- Location: Zone 300
- Part time: 25,767 hours, 9,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SYSTEM DISTRIBUTING A "SWEATY SOCK" AROMA. TROUBLESHOOT CABIN AIR QUALITY,26L00021002. APU SMELL IN CABIN AND 26L00021004- DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ENGINES AND APU). REPLACED APU. THE AIRCRAFT WAS GROUNDED.
